It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Brain & Nervous System Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 02-24-2012, 11:44 AM   #1
Junior Member
Join Date: Feb 2012
Location: yucaipa, calif, usa
Posts: 19
n2hlth HB Usern2hlth HB User
Question skin sensations

I have been suffering from cronic skin sensations for 5 years now and the doctors have no idea what is causing them no allergies, all blood work falls in normal ranges. xrays are normal. Now I am being sent to a pycologist. I take prozac and use a cream called triamcinolone acetonide..these work for a few hours then the itching, stinging, creepy crawlings feelings come back more intense. I must wear shorts all the time, cant cover my legs with any fabrics with out suffering. does any one know why or what this could be??? going crazy from this

Sponsors Lightbulb
Closed Thread

skin complaints

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:59 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!